Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Lower eyes turned into thousands of colored pixels. What caused it?

recently while I was driving the lower half of my eyes turned into about a thousand colored pixels. it lasted about 2 or 3 mins. and about 5 mins. later it happened again. I asked my eyeglass person and he said it must be something in my brain. Have you ever heard of anything like this before. I m a little worried but as it has not happened again I am courious
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
From what you describe this is a typical symptom related to any cause resulting in a pulling or stimulation of the retina in the eye. This can be a posterior vitreous detachment, vitreous strands tugging a part of the retina or even a vascular cause affecting the retinal blood vessels. Persons with a moderate to high myopic refraction can experience this more often.
Even though it has not happened again, it would be a good idea to have a detailed retinal eye exam which is done by an ophthalmologist after instilling dilating drops in the eye. Any traction forces in the eye can be easily detected and further treatment, if needed, opined.
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor